# SDR 99ZZZM724

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3739 - SEVERAL EMERGENCY EXIT LIGHTS AND FLOOR PROXIMITY LIGHTS REMAIN ILLUMINATED WITH POWER OFF.  REMOVED AND REPLACED TWO EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS 43WL AND 62WL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
